Spatial Numerical Range in Non-unital, Normed Algebras II


Abstract views: 131 / PDF downloads: 118

Authors

  • H. V. Dedania Department of Mathematics, Sardar Patel University, Vallabh Vidyanagar, Gujarat, India.
  • A. B. Patel Department of Mathematics, Sardar Patel University, Vallabh Vidyanagar, Gujarat, India.

Keywords:

Banach Algebra, Numerical Range, Spatial Numerical Range

Abstract

Let $(A, \|\cdot\|)$ be a non-unital, normed algebra. In this paper, we study the geometry of the spatial numerical range $V_A(a)$ of an element $a$ of $A$. This is in the continuation of our paper \cite{DePa:21}. In \cite[Section 10]{BoDu:73}, all results on the (spatial) numerical range are proved for unital normed algebras. In this paper, we study these results for non-unital algebras.

Downloads

Published

13-08-2022

How to Cite

H. V. Dedania, & A. B. Patel. (2022). Spatial Numerical Range in Non-unital, Normed Algebras II. International Journal of Mathematics And Its Applications, 10(2), 1–4. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1

Issue

Section

Research Article